# SDR SWIA201641988

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 32,852 hours, 27,226 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE NLG WITH NOSE GEAR DOOR CAUTION.   ADJUSTED NOSE GEAR PROXIMITY SENSOR IAW AMM.  PERFORMED GEAR SWINGS, OPS CHECK GOOD.
